Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sudden Vomiting Causes Primary Hiv Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Ziagen

...to avoid its primary competitor, Viread, which has the potential for kidney toxicity. These individuals already have a strong risk for cardiovascular disease. The available data regarding cardiovascular risk with abacavir remains inconclusive. Rare but potentially serious toxicity with all NRTIs: enlarged, fatty liver (hepatomegaly with steatosis) and lactic acidosis (accumulation of lactate in the blood and abnormal acid-base balance)....
Ask the Experts

Anxiety causing stomachache and vomiting?

My brother was diagnosed with AIDS two years ago. Last year he also received a diagnosis of congestive heart failure. He has been very inconsistent with his medication and has been hospitalized about every 3 months due to complications from both...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
He needs a general evaluation to determine the factors contributing to his stomach ache and nausea. Certainly stress/anxiety can contribute but many other factors (including gastric reflux, H pylori infection, side effects of meds) can be active... Read more »

vomiting

sorry to repeat the question I asked before, I did not get the answer I was looking for: the important fact is not why my friend might be vomiting, nor what action to take to cure or stop the vomiting, but what to do concerning the medicationI put...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...would miss a dose later in the refill cycle assuming adherence is100% so often preferable to get over the episode of nausea and vomiting versus trying to continue to take meds when there is alot of vomiting. An assessment for the cause of the... Read more »

Vomitting after dose of Atripla

I have been taking Atripla for a little over a month. I really have not experienced bad side effects thus far. Last night, four hours after I took my medication, I woke up in the middle of the night vomitting. This makes me very nervous, as my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...One episode of nausea/vomiting a month into Atripla treatment would most often be due to some other condition rather then a direct side effect from Atripla. Read more »

Ongoing vomiting and dry heav

For years now I have been vomiting and dry heaving on a daily basis. I have been to a gastro dr. and he has tested me for everything. He also has tried medications but nothing has worked. He has given up and told me to get a second opinion. Has...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...of opiates for pain), intestinal obstruction (usually after an infection, a hernia, or prior surgery). You should ask your primary medical provider to make a re-evaluation of this symptom. Trials of diet change or medications to improve stomach... Read more »
Articles
The Well Project

Fungal Infections

...most cases, a two-week regimen of intravenous amphotericin B and 5-flucytosine is used Afterwards, fluconazole is used for maintenance In milder cases of meningitis, oral fluconazole is sometimes used from the beginning Histoplasmosis ... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Project Inform

Systemic Candidiasis

...quite severe. Therefore, it is only used in cases when there's a direct threat to life or all other treatments have failed. Main side effects include kidney side effects and low red blood cells ( anemia ). Others include fever, chills, changes in... Read more »
AIDS InfoNet

Acute HIV Infection

...after HIV infection. Some people get a flu-like illness. This first stage of HIV disease is called "acute HIV infection" or "primary HIV infection." About half of the people who get infected don't notice anything. Symptoms generally occur within... Read more »
Connect With Others

Possible HIV transmission/infection ???

Posted by Anonymous, 4 Replies
...weren't any tissues available then. So, I had to do so with my fingers. That is, getting rid/"rubbing off" of urine droplets/remains at the small opening (urinary meatus) of the glans. QUESTIONS:- ========== 1. If he is HIV POSITIVE, will I... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

symptoms of primary infection

Posted by Anonymous
...I clearly had an explanation for the enlarged lymph node-- I just don't ever recall having had them so enlarged. It also remained enlarged in between these two infections. As far as my sexual practices, I was practically monogomous for 7... Read more »